# SDR SWIA202053097

- Difficulty date: September 10, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HANDRAIL UPPER POST HAS LOOSE FASTENERS, MARKED.  C-CHECK RO 10/4/2020.  REPLACED CHERRYMAX RIVETS AT PAX DOOR FWD HANDRAIL UPPER POST, IAW REF CRJ200 SRM.
